# SDR AT9900097

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misdrilled
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND LEFT HAND HORIZONTAL STABILIZER UPPER SPAR CAP HAS HOLE DRILLED ON UPPER SIDE NEXT TO FASTENER HOLE AT STA 120.  REMOVED NUT PLATE CLIP, REPAIRED FASTENER HOLE BY STEPPING UP HOLE AND REINTALLING NUT PLATE CLIP IAW DC9 SRM 51-30-2, AND RES NR 982168.
